# SDR 95FDEA00218

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190FE
- Make and model: Boeing 727-22
- Aircraft serial: 19083
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 7075T6100
- Condition: Damaged
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLE HOLE IN LOWER FLANGE OF FLOORBEAM BS 600 RBL 62 WL 208.  REPAIRED LOWER FLANGE OF BS 600 FLOORBEAM RBL 62 PER FEDEX EA 7-5310-23941.
